# SDR SWAA013343

- Difficulty date: December 15, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 40,838 hours, 38,683 cycles
- Engine: Ge CFM563B1
- Engine time: 31,565 hours, 29,174 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 9978M53G
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND HOLE BURNED AT PANEL NR 3, AT NR 1 ENG COMBUSTION CHAMBER OUTER LINER, 12 O'CLOCK POS. (SIZE OF HOLE IS APPROX 3 TIMES THE SIZE OF THE NEAREST DILUTION HOLE).  REMOVED AND REPLACED NR 1 ENG PER MM.
